SADDLE POINTS FOR LINEAR DIFFERENTIAL GAMES

被引:28
作者
ELLIOTT, RJ
KALTON, NJ
MARKUS, L
机构
[1] UNIV WARWICK,MATH INST,COVENTRY CV4 7AL,WARWICKSHIRE,ENGLAND
[2] NORTHWESTERN UNIV,DEPT MATH,EVANSTON,IL 60201
来源
SIAM JOURNAL ON CONTROL | 1973年 / 11卷 / 01期
关键词
D O I
10.1137/0311008
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:100 / 112
页数:13
相关论文
共 15 条
[1]  
BERKOVITZ LD, 1964, 52 ANN MATH STUD, P175
[2]  
DUNFORD N, 1964, LINEAR OPERATORS, V1
[4]  
LEE EB, 1967, F OPTIMAL CONTROL TH
[5]  
Owen G, 1968, GAME THEORY
[6]  
Roxin E., 1969, Journal of Optimization Theory and Applications, V3, P153, DOI 10.1007/BF00929440
[7]  
SCHWARTZ L, 1954, SEMINAIRE
[8]  
Sion M., 1958, PAC J MATH, V8, P171, DOI [10.2140/pjm.1958.8.171, DOI 10.2140/PJM.1958.8.171]
[9]  
SMOLYAKOV ER, 1970, SOV MATH DOKL, V11, P330
[10]  
Warga J., 1962, J MATH ANAL APPL, V4, P111, DOI [10.1016/0022-247X(62)90033-1, DOI 10.1016/0022-247X(62)90033-1]